# SDR ASMF201507007

- Difficulty date: June 6, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 38,004 hours, 23,192 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Box
- Part number: 106310453
- Part serial: JEH170
- Condition: Failed
- Location: Left Engine
- Part time: 33,369 hours, 12,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING START ENGINES, THE LT ENGINE IGNITION FAILED WITHOUT EGT.  DURING TRANSIT CHECK THE LT ENGINE IGNITION BOX WAS REPLACED IAW AMM 74-21-02, TESTED CORRECT & THE REPORT WAS CLOSED.
